Alert archive / Massachusetts / Coastal Flood Statements in 2019
Coastal Flood Statement 6, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this coastal flood statement at Oct 29, 2019, 8:02 AM EDT for 6 counties in Massachusetts. It took effect at Oct 29, 2019, 10:00 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2019, 8:02 AM EDT (12:02 UTC)
- In effect from
- Oct 29, 2019, 10:00 AM EDT
- Expired
- Oct 29, 2019, 3:00 PM EDT
- In force
- 5 hr
- Issued by
- NWS Boston/Norton, MA
Counties Barnstable County, MA, Essex County, MA, Nantucket County, MA, Norfolk County, MA, Plymouth County, MA, Suffolk County, MA
The radar
The Boston radar (KBOX), 37 km from the middle of the area, began a volume at 12:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 0.0 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 619 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
150
WHUS41 KBOX 291202
CFWBOX
Coastal Hazard Message
National Weather Service Boston/Norton MA
802 AM EDT Tue Oct 29 2019
MAZ007-015-016-019-022-024-291900-
/O.NEW.KBOX.CF.S.0006.191029T1400Z-191029T1900Z/
Eastern Essex MA-Suffolk MA-Eastern Norfolk MA-
Eastern Plymouth MA-Barnstable MA-Nantucket MA-
802 AM EDT Tue Oct 29 2019
...Splashover and Pockets of Minor Coastal Flooding Possible Along
The eastern MA Coast During the Midday High Tide Cycle...
* LOCATIONS...Eastern Plymouth MA, Suffolk MA, Eastern Essex MA,
Barnstable MA, Eastern Norfolk MA and Nantucket MA.
* TIMING...Until 3 PM EDT this afternoon.
* COASTAL FLOOD IMPACTS...Splashover and pockets of minor coastal
flooding possible during the midday high tide cycle. While
impacts will be less than yesterday's high tide, a few typically
vulnerable shoreline roads may experience minor flooding within
an hour or so of high tide.
Time of high total tides are approximate to the nearest hour.
Category thresholds are based on still water levels. Impacts
may be greater, depending upon wave action.
Gloucester Harbor
MLLW Categories - Minor 11.5 FT, Moderate 13.0 FT, Major 15.0 FT
MHHW Categories - Minor 2.0 FT, Moderate 3.5 FT, Major 5.5 FT
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
29/01 PM 11.8/12.3 2.2/ 2.7 0.5/ 1.0 4-5 Minor
30/01 AM 10.8/11.3 1.3/ 1.8 0.5/ 1.0 3 None
30/01 PM 11.5/12.0 2.0/ 2.5 0.4/ 0.9 3 None
31/02 AM 10.2/10.7 0.7/ 1.1 0.2/ 0.8 3-4 None
31/02 PM 11.2/11.7 1.7/ 2.2 0.5/ 1.0 4-5 None
01/03 AM 9.7/10.2 0.2/ 0.7 0.2/ 0.8 5-7 None
Boston Harbor
MLLW Categories - Minor 12.5 FT, Moderate 14.5 FT, Major 16.0 FT
MHHW Categories - Minor 2.4 FT, Moderate 4.4 FT, Major 6.4 FT
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
29/01 PM 11.5/12.0 1.4/ 1.9 -0.3/ 0.2 1 None
30/01 AM 10.5/11.0 0.4/ 0.9 -0.3/ 0.2 1 None
30/01 PM 11.3/11.8 1.2/ 1.7 -0.3/ 0.2 1 None
31/02 AM 10.1/10.6 0.0/ 0.5 -0.3/ 0.2 1 None
31/02 PM 10.9/11.4 0.8/ 1.3 -0.3/ 0.2 2 None
01/03 AM 9.6/10.1 -0.6/-0.1 -0.3/ 0.2 2 None
Revere
MLLW Categories - Minor 12.5 FT, Moderate 14.5 FT, Major 16.0 FT
MHHW Categories - Minor 2.6 FT, Moderate 4.6 FT, Major 6.1 FT
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
29/01 PM 11.8/12.3 1.9/ 2.3 0.1/ 0.6 3-4 None
30/01 AM 10.7/11.2 0.8/ 1.3 0.1/ 0.6 3 None
30/01 PM 11.6/12.1 1.7/ 2.2 0.1/ 0.6 2-3 None
31/02 AM 10.1/10.6 0.2/ 0.7 -0.2/ 0.3 3 None
31/02 PM 11.2/11.7 1.3/ 1.8 0.1/ 0.6 3 None
01/03 AM 9.6/10.1 -0.3/ 0.2 -0.2/ 0.3 4-5 None
Sandwich Harbor
MLLW Categories - Minor 12.0 FT, Moderate 14.0 FT, Major 15.0 FT
MHHW Categories - Minor 1.7 FT, Moderate 3.7 FT, Major 4.7 FT
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
29/01 PM 11.7/12.2 1.4/ 1.9 1.1/ 1.6 1 None
30/01 AM 10.8/11.3 0.5/ 1.0 1.2/ 1.7 1 None
30/01 PM 11.5/12.0 1.2/ 1.7 1.1/ 1.6 1 None
31/02 AM 10.1/10.6 -0.2/ 0.2 0.9/ 1.4 1-2 None
31/02 PM 11.0/11.5 0.7/ 1.1 1.0/ 1.5 2-3 None
01/03 AM 9.5/10.0 -0.9/-0.4 0.8/ 1.3 3-4 None
Wings Neck
MLLW Categories - Minor 6.5 FT, Moderate 9.0 FT, Major 11.5 FT
MHHW Categories - Minor 2.1 FT, Moderate 4.6 FT, Major 7.1 FT
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
29/09 AM 6.0/ 6.5 1.7/ 2.2 0.5/ 1.0 1 None
29/10 PM 4.9/ 5.4 0.6/ 1.1 0.2/ 0.8 1 None
30/10 AM 5.7/ 6.2 1.4/ 1.9 0.4/ 0.9 1 None
30/11 PM 4.5/ 5.0 0.2/ 0.7 0.2/ 0.7 1 None
31/11 AM 5.6/ 6.1 1.3/ 1.8 0.7/ 1.1 2 None
31/11 PM 4.5/ 5.0 0.2/ 0.7 0.5/ 1.0 2-3 None
Dennis - Sesuit Harbor
MLLW Categories - Minor 13.0 FT, Moderate 14.5 FT, Major 16.0 FT
MHHW Categories - Minor 2.5 FT, Moderate 4.0 FT, Major 5.5 FT
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
29/01 PM 13.4/13.9 13.4/13.9 1.1/ 1.6 2 Minor
30/01 AM 12.3/12.8 12.3/12.8 1.1/ 1.6 1 None
30/01 PM 13.1/13.6 13.1/13.6 1.0/ 1.5 1-2 Minor
31/02 AM 11.6/12.1 11.6/12.1 0.8/ 1.3 1 None
31/02 PM 12.6/13.1 12.6/13.1 0.9/ 1.4 2-3 None
01/03 AM 11.1/11.6 11.1/11.6 0.8/ 1.3 3 None
Provincetown Harbor
MLLW Categories - Minor 13.0 FT, Moderate 14.0 FT, Major 15.0 FT
MHHW Categories - Minor 2.9 FT, Moderate 3.9 FT, Major 4.9 FT
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
29/01 PM 12.5/13.0 2.3/ 2.8 1.1/ 1.6 2 None
30/01 AM 11.5/12.0 1.4/ 1.9 1.1/ 1.6 2 None
30/01 PM 12.1/12.6 2.0/ 2.5 1.0/ 1.5 2 None
31/02 AM 10.8/11.3 0.7/ 1.1 0.8/ 1.3 2 None
31/02 PM 11.7/12.2 1.6/ 2.0 0.9/ 1.4 3-4 None
01/03 AM 10.4/10.9 0.2/ 0.8 0.8/ 1.3 5-6 None
Nantucket Harbor
MLLW Categories - Minor 5.0 FT, Moderate 6.5 FT, Major 8.0 FT
MHHW Categories - Minor 1.4 FT, Moderate 2.9 FT, Major 4.4 FT
Total Total Departure
Day/Time Tide Tide from Norm Waves Flood
ft MLLW ft MHHW ft ft Impact
-------- --------- --------- --------- ------- --------
29/02 PM 4.7/ 5.2 1.2/ 1.7 0.9/ 1.4 3 Minor
30/02 AM 4.0/ 4.5 0.5/ 1.0 0.8/ 1.3 2 None
30/02 PM 4.6/ 5.1 1.0/ 1.5 0.7/ 1.1 2 Minor
31/03 AM 3.7/ 4.2 0.1/ 0.6 0.6/ 1.1 2 None
31/03 PM 4.4/ 4.9 0.8/ 1.3 0.6/ 1.1 3-4 None
01/04 AM 3.5/ 4.0 -0.2/ 0.3 0.5/ 1.0 4-5 None
&&
$$
Frank
For the latest updates...please visit our webpage at
www.weather.gov/boston
You can follow us on Facebook at
www.facebook.com/us.nationalweatherservice.boston.gov
You can follow us on Twitter at
@NWSBostonWhat forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this coastal flood statement went out at Oct 29, 8:02 AM EDT, 0 minutes earlier.
Area forecast discussion, Oct 29, 8:02 AM EDT, 0 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
802 AM EDT Tue Oct 29 2019
.SYNOPSIS...
High pressure over the Maritimes provides a seasonably cool
east flow with clouds and areas of drizzle this morning, then
drier this afternoon and evening. Not as cool Wednesday with
return flow from the south as high pressure moves offshore.
However a few showers can not be ruled out. Warm and windy
conditions expected Thursday/Thu night ahead of an approaching
cold front along with scattered showers with locally heavy rain
and gusty winds into Friday morning. Drier, though cooler and
blustery into the rest of Friday. High pressure looks to deliver
dry and seasonably cool weather for the weekend.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
730 AM Update:
Generally no significant change made with this update aside to
account for current observational data. Southern New England
remains socked in with low clouds with intervals of mist/fog at
times, in particular where winds are very light to calm across
parts of Worcester and Middlesex Counties in MA, northern
Providence County in RI and eastern Tolland and Windham Counties
in CT. Forecast philosphy remains unchanged and we're still
looking at a continued dreary, gray outlook weather-wise for
today with persistent onshore flow off-and-on drizzle or very
light showers with moisture layer being quite shallow and very
dry aloft. Highs in the 50s look on track at this point with
little warmup anticipated.
Previous discussion:
Upper ridge overhead with surface high centered over the Maritimes.
While the upper pattern is dry, the lower level pattern shows a
continuing east to southeast wind through the day. This would bring
moisture for clouds and drizzle via the low level flow, while the
upper pattern brings lots of dry air aloft. Last night's soundings
showed that, with Chatham showing a moist layer below 850 mb while
dew point depressions above 850 mb were mostly 40C or higher.
Expect cloudy skies and a weak east to southeast flow through the
day. Fog and drizzle, observed early this morning, will continue
through the morning commute. This is a cool pattern with a wind off
the water, and does not suggest much of a diurnal warmup. High temps
will be in the 50s, possibly touching 60 in the warm spots.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
The moist pattern continues tonight and Wednesday. A weak southeast
low level flow will keep clouds over the region. Meanwhile the upper
flow shows a few changes over the period. The upper ridge shifts to
our east, and the upper flow amps up from the south and southwest
bringing increasing high level moisture. As the moist layer deepens
toward the -10C level we will see an increasing chance of showers,
especially Wednesday afternoon and evening. Overall moisture values
remain limited during this period, with PW values climbing to around
1 inch. Climatologically, 1.5 inches is the unusally high value this
time of year.
We will maintain a chance of showers tonight and Wednesday over some
or all of Southern New England. Dew points will be in the upper 40s
and lower 50s, and so that will be our target for overnight min
temperatures. Mixing will be limited by the clouds and scattered
showers. But temps at 950 mb and 925 mb suggest an equiv mixing
temperature of 3-5C, supporting max temps in the low to mid 60s.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Highlights...
* Unsettled with showers Wednesday night - Thursday, with well
above normal temperatures.
* Strong frontal system for Thursday night into Friday, that maybring
a period of strong winds and a period of heavy rain
overnight.
* Blustery as drying occurs Friday afternoon.
* Temperatures trending near/slightly below normal into the
weekend and early next week.
Details...
Wednesday Night into Early Thursday:
Pretty unsettled, as a warm front pushes northward in this
period, which brings about increasing chances for showers. These
showers are on the heels of increasing PWAT values to 1-1.25",
and anomalously mild 850 mb temperatures in the low-mid teens
Celsius range. May see little if any change in lows from daytime
highs given warm advection, clouds and southerly breezes. Highs
on Thursday into the mid 60s, about 10 degrees milder than
normal for most.
Around Thursday Afternoon Through Friday:
It appears this time window is roughly when the greatest
potential for adverse impact to southern New England will be
from a strong frontal system which will advance from the Great
Lakes into Maine.
Primary surface low will advance from the southern Great Lakes
through the St. Lawrence River Valley through Thursday night,
then into northern Maine by Friday. Overall not much significant
change noted from prior forecasts for this period in terms of
the large-scale evolution - with a strong cold front to surge
across the region late Thursday evening into Friday. The front
will bring about a drop in temperatures to values closer to
normal.
(a) Winds
Low-level southwest wind fields will continue to ramp up as we
move into the late-Thursday afternoon period, with both GFS and
ECMWF advertising 925 mb 50-kt winds by 00z Friday across
eastern CT/RI into the coastal plain, Cape Cod and the Islands.
At the moment, there may be two periods of gusty winds that will
need to be watched. One is for especially the late-
evening/overnight hrs when the warm-sector/pre-cold frontal low-
level flow fields appear maximized - with 60 to 70 kt jet,
coupled with strong dynamics and good rise-fall couplet shown in
the 6-hr pressure tendency fields. Localized damaging winds may
be possible from transport of stronger winds to surface
associated with strongly-forced frontal rain/"fine-line". Better
mixing may hold off until the post-frontal period (Friday AM
into afternoon), which would offer the next enhancement to
winds/gusts and across a potentially larger portion of the
interior, though at lower speeds, as low-level winds shift to
W-NW, mixing becomes enhanced and low-level lapse rates steepen
sharply amid a strong cold advection surge.
Still some degree of uncertainty on peak gusts, and would like
to get into the forecast horizon of the high-res CAMs before
considering need for wind headlines. Given strong background
signals in the coarser res guidance (GFS, ECMWF etc...), the
potential for wind headlines is looking more likely than not,
especially for the South Coast/Cape/Islands and the waters -
though may have to be considered for the interior into the first
part of Friday in the cold advection/post frontal westerly
regime.
As mixed layer winds decrease slightly into Friday afternoon,
gusts should slightly abate but it will still be a pretty
blustery afternoon across the region as drying occurs.
(b) Rain/Thunder Potential
Warm-sector showers, some potentially steady/moderate at times,
should continue through the Thursday afternoon/early evening
hours. With the strong low-level southwest flow these showers
will be infused by a significantly anomalous plume of moisture
off the eastern Gulf of Mexico and western Atlantic (PWATs
between 1.4 to 1.6", around +3 to +4 standard deviations above
normal per the GFS).
Period of heaviest rains looks to be collated with the frontal
passage - at the moment, this appears to be during the
overnight/early Friday morning period. The strong nature to the
dynamics favors the potential development of a "fine line" of
heavy showers associated with the cold front as it sweeps
through the region overnight into early Friday morning. It is
worth noting the ECMWF is more delayed in bringing its progged
front eastward - more into the first part of Friday than
overnight/early Friday. Showalter indices drop to near/just
below 0 along the coastal/offshore waters into a portion of the
South Coast, Cape and the Islands, which suggest some thunder
potential can't be ruled out during the overnight hrs. Though
the period of heaviest rains is relatively short given the front
will likely be racing east at a good clip, the relatively long
duration of at least light/moderate rains could lead to some
nuisance poor drainage flood potential for overnight into early
Friday.
Sharp/strong drying looks to take place Friday afternoon into
the early Friday evening period, with a rapid decrease in PoPs.
Friday Night Through Monday:
Overall, this appears to be a pretty dry period with
temperatures closer to normal or just below that. High pressure
looks to ridge over the region for most of the period, even as
cyclonic flow aloft develops by the weekend just west of the
region. Both the GFS and ECMWF show the strongest shot of colder
air seen thus far into Fall pooling into southern New England
by Sunday, but flow is mostly continental and moisture-starved.
Later into the weekend, models show possible weak coastal low
development well east of the 40N/70W benchmark, and while a few
EPS members show some showers towards our eastern/southern
waters, a drier solution is preferred at this time.
&&
.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
12z TAF Update:
Today ...
Mainly MVFR at most terminals, at times with IFR ceilings early
across interior MA/RI/CT. Intervals of mist at times that may
briefly reduce visby to sub-VFR levels, though best chance thru
14z until winds start to pick up slightly. Any showers/drizzle
are light. Slow lift to ceilings toward MVFR at all terminals by
afternoon, with VFR/MVFR ceilings late towards the Cape/Islands.
E-SE winds 4-6 kts.
Tonight ...
MVFR trends continue for most areas away from the Cape and the
Islands; best chance at OVC VFR towards the Cape terminals.
Light east/southeast wind.
Wednesday...
MVFR ceilings/vsby in scattered showers/fog. VFR lingers on Cape
Cod and Islands.
KBOS Terminal...High confidence in TAF trends and flight
categories. Less confidence on exact timing.
KBDL Terminal...High confidence in TAF trends and flight
categories. Less confidence in exact timing.
Outlook /Wednesday Night through Saturday/...
Wednesday Night: Mainly MVFR, with areas IFR possible. Breezy.
SHRA likely.
Thursday: Mainly MVFR, with areas IFR possible. Windy with
local gusts up to 30 kt. SHRA.
Thursday Night: Mainly MVFR, with local IFR possible. Strong
winds with gusts up to 45 kt. SHRA.
Friday: Mainly VFR, with areas MVFR possible. Strong winds with
gusts up to 45 kt. Chance SHRA.
Friday Night: VFR. Windy with local gusts up to 30 kt.
Saturday: VFR.
&&
.MARINE...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
730 AM Update:
Short Term /through Wednesday/...High confidence.
High pressure over the Maritimes today will move offshore tonight
and Wednesday. Expect continued clouds through the period. Leftover
fog/drizzle remains this morning. As winds turn more from the south-
southeast Wednesday, there will be an increasing chance of showers.
Seas remain in solid small craft advisory levels (around 4-6
feet per buoys) early this morning on the outer offshore
waters, though expect a general diminishing trend to both winds
and seas over the next 24 hrs. Seas should subside before small
craft levels by tonight in most areas.
Outlook /Wednesday Night through Saturday/...
Wednesday Night: Winds less than 25 kt. Seas up to 5 ft. Rain
showers likely.
Thursday: Moderate risk for Small Craft Advisory winds with
gusts up to 30 kt. Areas of rough seas. Rain showers likely.
Thursday Night: Moderate risk for gale force winds with gusts
up to 45 kt. Rough seas up to 13 ft. Rain showers, isolated
thunderstorms.
Friday: Moderate risk for gale force winds with gusts up to
45 kt. Rough seas up to 13 ft. Rain showers.
Friday Night: Low risk for Small Craft Advisory winds with
local gusts up to 30 kt. Rough seas up to 11 ft.
Saturday: Winds less than 25 kt. Seas up to 5 ft.
&&
.TIDES/COASTAL FLOODING...
8 AM Update:
With about a half-foot of storm surge on top of the high astro tide
near 12 feet, have opted to issue a coastal flood statement for
eastern MA through the afternoon high tide cycle. With winds
being lighter than Monday, overall impact from this should be
less than which occurred on Monday. Though given these forecast
levels, splashover or minor coastal flooding can't be entirely
ruled out in vulnerable spots. The combination of diminishing
winds and seas into tonight should end the coastal flood
concerns.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 8 PM EDT this evening for ANZ250-
254>256.
Small Craft Advisory until 1 PM EDT this afternoon for ANZ251.
&&
SYNOPSIS...WTB/Loconto
NEAR TERM...WTB/Loconto
SHORT TERM...WTB
LONG TERM...Loconto
AVIATION...WTB/Loconto
MARINE...WTB/Loconto
TIDES/COASTAL FLOODING...StaffHazardous weather outlook, Oct 29, 6:30 AM EDT, 1 hour 32 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 630 AM EDT Tue Oct 29 2019 CTZ002>004-MAZ002>024-026-RIZ001>008-301030- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 630 AM EDT Tue Oct 29 2019 This Hazardous Weather Outlook is for northern Connecticut, all of Massachusetts east of Berkshire County, and Rhode Island. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is the potential that wind headlines might be needed sometime Thursday night into Friday with the highest risk across eastern Massachusetts and Rhode Island. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-301030- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 630 AM EDT Tue Oct 29 2019 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a moderate risk for gale force wind gusts Thursday night into Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/us.nationalweatherservice.boston.gov You can follow us on Twitter at @NWSBoston
Nearby
Coastal Flood Statements in Massachusetts, 2019Every coastal flood statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.